# SDR UPS07850659

- Difficulty date: August 26, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 38956271
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOORBEAM END FITTING HAS LARGE GOUGE AND CUT IN THE SIDE AT FS 8 AND RBL 30.  REMOVED, FABRICATED AND INSTALLED FLOORBEAM END FITTING IAW SRM 51-01-20D, DWG 3895627, SRM 51-1-8, SRM 51-3-0 AND SRM 51-3-2.
